# SDR AALA20170630001

- Difficulty date: June 29, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 1,571 hours, 616 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L2 DOOR EMERGENCY CYLINDER PRESSURE, LOW. SERVICED L2 DOOR EMERGENCY CYLINDER PER 52-22-00.
